# SDR S9BA201612040004

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: C-GKB
- Make and model: Dhav DHC6
- Aircraft serial: 617
- Aircraft time: 42,868 hours, 76,053 cycles
- Engine: Pwa PT6A27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Part number: 44C13
- Condition: Cracked
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, E

## Discrepancy

ON TAKEOFF, RIGHT T HANDLE FIRE WARNING.
